Approximate Equilibria with Bounds Independent of Preferences
We prove the existence of approximate equilibria in exchange economies, giving bounds on the excess demand in terms of the number of traders and norms of the endowments, but independent of the preferences.
|Date of creation:||Jun 1981|
|Publication status:||Published in Review of Economic Studies (July 1982), 49(3): 473-475|
|Contact details of provider:|| Postal: Yale University, Box 208281, New Haven, CT 06520-8281 USA|
Phone: (203) 432-3702
Fax: (203) 432-6167
Web page: http://cowles.yale.edu/
More information through EDIRC
|Order Information:|| Postal: Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Khan, M. Ali, 1975. "Some approximate equilibria," Journal of Mathematical Economics, Elsevier, vol. 2(1), pages 63-86, March.
- Hildenbrand, Werner & Schmeidler, David & Zamir, Shmuel, 1973.
"Existence of Approximate Equilibria and Cores,"
Econometric Society, vol. 41(6), pages 1159-66, November.
- Starr, Ross M, 1969. "Quasi-Equilibria in Markets with Non-Convex Preferences," Econometrica, Econometric Society, vol. 37(1), pages 25-38, January.
When requesting a correction, please mention this item's handle: RePEc:cwl:cwldpp:595. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Matthew C. Regan)
If references are entirely missing, you can add them using this form.